# SDR 98FDEA00051

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STATION 500 AT STRINGER 23 LT HAS DENTED FRAME.  NR 0330 LOWER FWD CARGO LT SIDE BS 500 LT BELLFRAME DENTED AT STR 24 LT.  REMOVED DAMAGED AREA OF BELT FRAME STRINGER 23 TO 25 LT USING .25 DRILL FOR CORNER RADIUS.  FABRICATED REPAIR FROM SHOP MANUFACTURED APPROVED PART (P/N EY74) 7075-T6 X 063 THICK USING PROPER FASTENERS, SHIMS (AT LOWER END) AND TREATED AND PRIMED PARTS.  INSTALLED ALL PARTS PER SRM 53-10-07-3 AARB.
